# SDR IXXA2025060401

- Difficulty date: June 4, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 68,045 hours, 26,231 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Link
- Part number: 113N19082
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BEAMS CONNECTING LINKS PN 113N1908-2 WERE FABBED ON 47651FAB18. INSTALLED ON NR 177268-0100-00039
